Independent axiomatizability of quasivarieties of generalized
Algebra i logika, Tome 25 (1986) no. 3, pp. 249-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1986_25_3_a0,
author = {A. I. Budkin},
title = {Independent axiomatizability of quasivarieties of generalized},
journal = {Algebra i logika},
pages = {249--266},
year = {1986},
volume = {25},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1986_25_3_a0/}
}
A. I. Budkin. Independent axiomatizability of quasivarieties of generalized. Algebra i logika, Tome 25 (1986) no. 3, pp. 249-266. http://geodesic.mathdoc.fr/item/AL_1986_25_3_a0/